MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE; Hip Instruments : Impactors

DePuy Orthopaedics Inc US PINNACLE; Hip Instruments : Impactors
Catalog Number 221750041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hit cap/rear part of the instrument completely broken off again.Have patients or users been harmed? unknown.Was there a significant delay? unknown.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.

Brand Name
PINNACLE
Common Device Name
Hip Instruments : Impactors
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50853513
Report Number1818910-2026-16351
Device Sequence Number13268428
Product Code HWA
UDI-Device Identifier10603295098980
UDI-Public(01)10603295098980(10)SO2069307
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750041
Device Lot NumberSO2069307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown